Metformin discussion in the TuDiabetes open chatroom

Event Details

Metformin discussion in the TuDiabetes open chatroom

Time: June 10, 2014 from 6pm to 7pm
Location: http://www.tudiabetes.org/chat
Website or Map: http://www.tudiabetes.org/chat
Event Type: themed chat
Organized By: TuDiabetes Volunteers
Latest Activity: Jun 10

Export to Outlook or iCal (.ics)

Event Description

6-7pm PT

9-10pm ET

This is not a webinar or live interview.  This is a discussion among members of TuDiabetes, in the TuDiabetes chatroom.  Log into the chat room at the designated time to discuss Metformin

Metformin is an oral diabetes medicine that helps control blood sugar levels.  It is very commonly prescribed for people with type 2 diabetes, although some people believe it is also useful for people with type 1.

Do you take Metformin?  If so, does it work well for you?  Have you experienced side effects?  Are you interested in taking it?  Do you have questions or concerns about it?

Read all about Metformin here.

Bring your comments and questions to share with fellow members.  Together we are a font of knowledge :)

Comment Wall

Comment

RSVP for Metformin discussion in the TuDiabetes open chatroom to add comments!

Join Diabetes community by Diabetes Hands Foundation: TuDiabetes

Comment by Martin J Spielman on June 10, 2014 at 6:30pm
Can Metforim cause weight gain or loss?
Comment by Martin J Spielman on June 10, 2014 at 6:27pm
Is this chat monitored?
Comment by Martin J Spielman on June 10, 2014 at 6:26pm
Any opinion? Metforim vs Byetta?
Comment by Martin J Spielman on June 10, 2014 at 6:24pm
I use 1500 Metforim per day. Does Metforim have many side effects?
Comment by kingtiger on June 10, 2014 at 6:24pm

The VA will not refill my Metformin until they get a urine sample. A1C was 9 last time. I am about out and was taking 1,000 mg twice a day. Wonder what happens now while I have none left?

Comment by Martin J Spielman on June 10, 2014 at 6:21pm
Hello from NJ. Metformin chat
Comment by hilda escobar on June 10, 2014 at 5:50pm
I am taking metformin seven years ago, I take 1000 in the morning and 1000 in the evening, i am suffering a lot of gas, upset stomach and lower abdominal pain that last for
three to four days. Is this side effect of the medicine.

Attending (14)

Might attend (4)

Not Attending (3)

Advertisement



REsources

From the Diabetes Hands Foundation blog...

Meet The 2014 Big Blue Test Grant Recipients

  This year Diabetes Hands Foundation has pledged US$35,000 in Big Blue Test grants, continuing its support for programs aimed at providing lifesaving supplies, medical tests, treatment, and patient education to people living in need who have or at risk Read on! →

Kim Vlasnik: The Patient Voice

  Kim Vlasnik, you NAILED it! In this video, Kim Vlasnik takes our breath away as she describes what its like to be a person with diabetes. Fortunately, Stanford’s Medicine-X Conference gives ePatients, like Kim, a chance to speak since we carry the Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator

Brian (bsc) (has type 2)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

DanP (has Type 1)

Gary (has type 2)

David (has type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service